Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Radu Ioan Boţ, Bernd Hofmann "An extension of the variational inequality approach for obtaining convergence rates in regularization of nonlinear ill-posed problems," Journal of Integral Equations and Applications, J. Integral Equations Applications 22(3), 369-392, (FALL 2010)